# SDR UPS802696

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEGMENT 2 CHECK, MAINTENANCE FOUND LEFT ELEVATOR UPPER TRAILING EDGE DELAMINATED AT INBOARD PCU AT ELEVATOR STATION 100.  MAINTENANCE REPAIRED IAW SRM 51-70-4 AND MM 51-21-10.
